Advertisement

How do I know if I have taken too much mirtazapine?

If you take too much mirtazapine, you may become confused, forgetful and "out of sorts." You may also become very drowsy. See your doctor right away if you think you have taken too much so your heart rate and other bodily functions can be checked. Your doctor may also contact a poison control center if you have taken a large dose.

Continue Learning about Antidepressant

how can antidepressants help a smoker quit ?
Penn MedicinePenn Medicine
When used for smoking, these medications are not expected to change your emotions. While you are ...
More Answers
what medications or supplements interact with amitriptyline ?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking a 5-HT3 antagonist, an antipsychotic, lithium, metaxalone, methylphenidate, metocl...
More Answers
what antidepressants can i take if i have multiple sclerosis ( ms ) ?
Multiple Sclerosis FoundationMultiple Sclerosis Foundation
If you have multiple sclerosis (MS), various classes of medications exist to treat depression. The s...
More Answers
how can antidepressants help with weight loss ?
Dr. Michael Roizen, MDDr. Michael Roizen, MD
Some antidepressant drugs can control eating by easing anxiety, so that you don't experience the moo...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.